Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heart palptations

One night i was sitting by my brother watching him on the computer and i noticed my heart was beating fast i was just like oh it will prolly slow down then when i felt it again it was beating really fast and my mom called 911 and they took me to the hospital and said i had heart palptaions and it has happend to me like 4 more times but it hasent happend now for a week or so my mom thinks its anxeity and so do i cuz ity only happends when i think about it i go to dupont on the 21st for a checkup.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  1701
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic
Thanks for your query
We could guide you better if you could give relevant details like age, risk factors- diabetes, hypertension etc. It could be due to anxiety also. However, it is a good decision to see a doctor, and get investigated further.
Take care
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor